MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY DR, U1.6 DF1 US; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY DR, U1.6 DF1 US; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number CD2231-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for an implant procedure.It was noted less than a month after implant at a follow up visit that an abscess was present in the wound.The wound was red, swollen but not open.The clinician explanted the pacemaker and lead.A re-implant was to be performed on the opposing side at a later date.The patient was stable.
 
Additional Manufacturer Narrative
Correction: it was an implantable cardioverter defibrillator (icd) that was explanted, not a pacemaker.
 
Event or Problem Description
It was reported that the patient presented for an implant procedure.It was noted less than a month after implant at a follow up visit that an abscess was present in the wound.The wound was red, swollen but not open.The clinician explanted the implantable cardioverter defibrillator (icd) and lead.A re-implant was to be performed on the opposing side at a later date.The patient was stable.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed, and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Review of the sterilization records confirmed normal sterilization cycles for the products.The cause of infection could not be determined.
 
Additional Manufacturer Narrative
Analysis was normal.No anomalies were noted.The implantable cardioverter defibrillator's (icd) battery was above the elective replacement indicator (eri).

Brand Name
FORTIFY DR, U1.6 DF1 US
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23752364
Report Number2017865-2025-1006847
Device Sequence Number18483107
Product Code NVZ
UDI-Device Identifier05414734504379
UDI-Public(01)05414734504379(10)A000174996(17)261130
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD2231-40
Device Catalogue NumberCD2231-40
Device Lot NumberA000174996
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer12/15/2025
01/19/2026
02/17/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date12/19/2025
01/19/2026
02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN LEAD.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown